# SDR AALA20150118011

- Difficulty date: January 18, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 86,596 hours, 13,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE LAMP OUT AT SEAT MOUNTED EMER PATH LIGHT, SEAT 37B.  REPLACED LIGHT ASSEMBLY & TESTED IAW AMM 33-51-10.  OPERATIONS CHECKED OK.
